MAUDE Adverse Event Report: ABBOTT MEDICAL VIEWFLEX¿ XTRA ICE CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

ABBOTT MEDICAL VIEWFLEX¿ XTRA ICE CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number D087031
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure with pulsed field ablation, the catheter tip was fractured.When the catheter was inserted through a 10f sheath, a sharp 90-degree bend was seen on fluoroscopy.The catheter was removed and the fracture was confirmed.The catheter was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One viewflex xtra ice catheter was received for evaluation.The reported device damage was confirmed.The catheter tip was noted to be bent and fractured.No resistance or functional anomalies were noted when the viewflex catheter was advanced through a dilator/sheath assembly from current inventory.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.

Brand Name
VIEWFLEX¿ XTRA ICE CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
ABBOTT MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer (Section G)
ABBOTT MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24212765
Report Number2030404-2026-00005
Device Sequence Number14810278
Product Code OBJ
UDI-Device Identifier05415067002082
UDI-Public(01)05415067002082(10)11097015(17)261027
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K223077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD087031
Device Catalogue NumberD087031
Device Lot Number11097015
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale